# SDR SIMA20220318001

- Difficulty date: March 18, 2022
- Submitted: March 20, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,237 hours, 45,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP MEL 2532 - AUTH# 03-253M-C-C/A-RAR AFT FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. MEL RESTORED.
